# SDR FXGA201304221321

- Difficulty date: April 22, 2013
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 56,175 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CTR SPAR CAP AT RWS 177, REMOVED CORROSION.  PERFORMED VISUAL & HFEC INSPECTIONS, NO CORROSION DETECTED. FOUND WITHIN LIMITS IAW TO 1C-118A-3-1 APPENDIX III FIGURE C-2.  TREATED & PRIMED AREA FOR CORROSION PROTECTION.  APPLIED SEALANT FOR AERODYNAMIC SMOOTHNESS EO 1321.
